# SDR SIMA200729502

- Difficulty date: October 18, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 13,282 hours, 11,040 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAM AIR FAIL MSG ON EICAS AFTER TAKEOFF COMPLIED WITH AOM VOL 1 RETURNED TO ABI.  ADJ RT RAM AIR LINER ACTUATOR IAW EMB-140 AMM 21-25-03.  SYS CKS GOOD AIRCRAFT RETURNED TO SERVICE.
